Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 132, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 25, 2012, 6:56 AM EDT for 4 counties in Florida. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2012, 6:56 AM EDT (10:56 UTC)
- Expired
- Jun 25, 2012, 7:30 AM EDT
- In force
- 34 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clay County, FL, Duval County, FL, Nassau County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 7:26 AM EDT | TSTM WND GST 51 | 2 N Orange Park, FL | 51 MPH WIND GUST RECORDED AT NAVAL AIR STATION JAX AT 657 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 10.9 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
196
WUUS52 KJAX 251056
SVRJAX
FLC019-031-089-109-251130-
/O.NEW.KJAX.SV.W.0132.120625T1056Z-120625T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
656 AM EDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLAY COUNTY IN NORTHEAST FLORIDA
EXTREME NORTHWESTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
EASTERN DUVAL COUNTY IN NORTHEAST FLORIDA
EASTERN NASSAU COUNTY IN NORTHEAST FLORIDA
* UNTIL 730 AM EDT
* AT 656 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ORTEGA...OR NEAR
ORANGE PARK...AND MOVING NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORTEGA...NORMANDY...RIVERSIDE...SAN MARCO...DOWNTOWN
JACKSONVILLE...ARLINGTON...FORT CAROLINE...TALBOT ISLAND AND
OCEANWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
&&
LAT...LON 3012 8165 3020 8183 3063 8163 3054 8143
3052 8142 3051 8144 3049 8141
TIME...MOT...LOC 1056Z 206DEG 23KT 3025 8169
$$
SHASHY2 follow-up statements
428
WWUS52 KJAX 251111
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
711 AM EDT MON JUN 25 2012
FLC019-109-251121-
/O.CAN.KJAX.SV.W.0132.000000T0000Z-120625T1130Z/
CLAY FL-ST. JOHNS FL-
711 AM EDT MON JUN 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN ST. JOHNS
AND EXTREME NORTHEASTERN CLAY COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 3054 8143 3052 8142 3051 8144 3049 8141
3017 8161 3013 8164 3012 8165 3014 8169
3015 8169 3020 8167 3021 8169 3030 8176
3061 8160
TIME...MOT...LOC 1111Z 206DEG 23KT 3034 8164
$$
FLC031-089-251130-
/O.CON.KJAX.SV.W.0132.000000T0000Z-120625T1130Z/
DUVAL FL-NASSAU FL-
711 AM EDT MON JUN 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR EASTERN NASSAU AND EASTERN DUVAL COUNTIES...
AT 711 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SAN MARCO...OR NEAR
DOWNTOWN JACKSONVILLE...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARLINGTON...TALLYRAND...FORT CAROLINE...OCEANWAY AND TALBOT ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
&&
LAT...LON 3054 8143 3052 8142 3051 8144 3049 8141
3017 8161 3013 8164 3012 8165 3014 8169
3015 8169 3020 8167 3021 8169 3030 8176
3061 8160
TIME...MOT...LOC 1111Z 206DEG 23KT 3034 8164
$$
SHASHY641
WWUS52 KJAX 251120
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
720 AM EDT MON JUN 25 2012
FLC031-089-251130-
/O.CON.KJAX.SV.W.0132.000000T0000Z-120625T1130Z/
DUVAL FL-NASSAU FL-
720 AM EDT MON JUN 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM EDT
FOR EASTERN NASSAU AND EASTERN DUVAL COUNTIES...
AT 720 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TALLYRAND...OR NEAR
ARLINGTON...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
CAROLINE AND OCEANWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3017 8166 3018 8167 3035 8169 3061 8160
3054 8143 3052 8142 3051 8144 3049 8141
3017 8161 3013 8164 3012 8165
TIME...MOT...LOC 1120Z 206DEG 23KT 3039 8161
$$
SHASHYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:30 AM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 25, 4:30 AM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EDT MON JUN 25 2012
...HEAVY RAINFALL POTENTIAL CONTINUES THROUGH EARLY THIS WEEK...
...WINDY CONDITIONS ACROSS NORTHEAST FLORIDA INTO THIS EVENING...
.SHORT TERM /TODAY THROUGH TUESDAY/...
WIDESPREAD RAINS ON THE EASTERN PERIPHERY OF TS DEBBY CONTINUE
TO MOVE NORTH ACROSS NE FL/SE GA. A BRIEF DRY SLOT IS WORKING ITS
WAY ACROSS CENTRAL FL. WILL INCORPORATE SLIGHTLY LOWER POPS WITH
THIS SLOT EARLY THIS MORNING...BEFORE WIDESPREAD RAINS FILL BACK
IN FOR THIS AFTN. WILL CONTINUE THE FLOOD WATCH FOR MOST AREAS AS
ANOTHER 2-4 INCHES OF RAINFALL WILL BE POSSIBLE TODAY INTO
TUESDAY. GIVEN OBS TRENDS...AND FORECAST OF A BIT HIGHER WINDS...WILL
EXPAND THE LAKE WIND ADVISORY TO ALL OF NE FL. GUSTS TO WIND ADVISORY
WILL BE POSSIBLE...BUT THINK THESE WILL BE ISOLATED AND LIMITED TO
STRONGER SHOWERS AND ISOLATED TSTMS. WITH THE CURRENT FCST TRACK
OF DEBBY MOVING VERY SLOWLY NORTH...WILL CONTINUE HIGH POPS THROUGH
TUESDAY ALONG WITH BREEZY CONDITIONS. DAYTIME TEMPERATURES WILL BE
QUITE SUPPRESSED TODAY WITH CLOUDS/PRECIP...WITH WARM/HUMID
CONDITIONS TNGT.
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE QUESTION IN THE LONG TERM IS WHETHER ANY MECHANISM IN THE UPPER
ATMOSPHERE WILL HAVE THE ABILITY TO DISLODGE DEBBY FROM ITS
CURRENT LOCATION. CONSIDERABLE FORECAST UNCERTAINTY PREVAILS...AND
THE OFFICIAL NHC FORECASTS KEEP DEBBY IN THE REGION THROUGH AT
LEAST THURSDAY. THE OPERATIONAL GFS MODEL PULLS DEBBY ACROSS
CENTRAL FLORIDA ON WEDNESDAY...BUT IT HAS NO SUPPORT FROM ITS
ENSEMBLE MEMBERS. THE NEW 25/00Z ECMWF OPERATIONAL MODEL KEEPS
DEBBY PARKED NEAR THE EAST CENTRAL FLORIDA COAST LATE THIS WEEK.
OUR REGION WILL LIKELY REMAIN EMBEDDED IN DEEP SOUTH TO
SOUTHWESTERLY FLOW THROUGH AT LEAST THURSDAY. WE HAVE THUS RAISED
POPS TO LIKELY FOR WEDNESDAY...MORE IN LINE WITH THE ECMWF MOS. WE
HAVE RAISED POPS FOR THURSDAY TO HIGH END SCATTERED OVER SOUTHEAST
GEORGIA AND FAR NORTHERN FLORIDA...WITH LIKELY POPS CONTINUING FOR
THE REMAINDER OF NORTHEAST AND NORTH CENTRAL FLORIDA. LOCALLY
HEAVY RAINFALL WILL REMAIN POSSIBLE WITH ACTIVITY ON WEDNESDAY AND
THURSDAY...AND HPC PROGS DEPICT AN ADDITIONAL 5 INCHES-PLUS OF QPF
DURING THIS TIME PERIOD. THE FLOOD THREAT WILL CONTINUE TO
INCREASE...ESPECIALLY ACROSS THE SUWANNEE VALLEY AND NORTH CENTRAL
FLORIDA...WHERE GROUNDS ARE CURRENTLY SATURATED. GIVEN THE
LIKELIHOOD FOR MORE CLOUD COVER AND LINGERING RAINFALL INTO
THURSDAY...TEMPERATURES SHOULD CONTINUE TO RUN BELOW LATE JUNE
CLIMATOLOGY. WE WILL KEEP AT LEAST SCATTERED AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS FOR FRIDAY THROUGH THE WEEKEND...AS OUR
DAILY MESOSCALE BOUNDARIES SUCH AS THE EAST COAST SEABREEZE
INTERACT WITH THE LINGERING TROPICAL MOISTURE. IF DEBBY STALLS AS
SOME OF THE LONG-TERM MODELS INDICATE...WE MAY NEED TO RAISE RAIN
CHANCES FOR THE WEEKEND DURING FUTURE FORECAST CYCLES. SUBTROPICAL
RIDGING WILL ATTEMPT TO BUILD WESTWARD TOWARDS NEXT WEEKEND...WHICH
WOULD SEND TEMPERATURES TO NEAR OR SLIGHTLY ABOVE CLIMATOLOGY.
&&
.AVIATION...
PREVAILING MVFR CONDITIONS ARE EXPECTED AT EACH OF THE REGIONAL
TERMINALS...WITH PERIODS OF IFR OR LIFR POSSIBLE AS RAIN BANDS
ASSOCIATED WITH TROPICAL STORM DEBBY MOVE QUICKLY NORTH AND
NORTHEASTWARD. PLEASE CHECK THE LATEST TERMINAL FORECASTS FOR
UPDATES ON TIMING AND INTENSITY OF ACTIVITY. SOUTHEAST TO
SOUTHERLY WINDS OF 35 TO 45 KNOTS FROM JUST OFF THE SURFACE UP TO
5000 FEET WILL DECREASE TO 25 TO 35 KNOTS AFTER 18Z.
&&
.MARINE...
WITH WIND TRENDS SLIGHTLY HIGHER THAN FCST...WILL INCREASE WINDS
TO SCA FOR ALL LEGS TODAY/TNGT...WITH SCA WINDS LINGERING THROUGH
TUESDAY NIGHT FOR THE OFFSHORE LEGS. MAY HAVE TO KEEP SCA FURTHER
FOR SEAS THROUGH MIDWEEK. RAIN/ISOLATED TSTMS WILL PREVAIL THROUGH
TUESDAY...WITH MORE SHOWERY ACTIVITY FOR MID/LATE WEEK.
RIP CURRENTS: WITH INCREASING SWELL HEIGHT/PERIOD...A HIGH RISK OF
RIP CURRENTS WILL PREVAIL THROUGH TUESDAY.
&&
.HYDROLOGY...
EXPECT THE NE FLORIDA RIVERS TO RISE AS A RESULT OF RAINFALL FROM
TROPICAL STORM DEBBY. THE BLACK CREEK AT MIDDLEBURG AND THE SUWANNEE
RIVER AT WHITE SPRINGS ARE EXPECTED TO COME CLOSE TO FLOOD STAGE BUT
REMAIN JUST BELOW...AND THE SANTA FE AT THREE RIVER ESTATES IS
FORECAST TO GO INTO FLOOD BY THE END OF THE WEEK. HAVE HELD OFF ON
ANY RIVER FLOOD WARNINGS FOR THESE FORECAST POINTS FOR THE TIME
BEING...BUT HAVE ISSUED HYDROLOGIC STATEMENTS ACKNOWLEDGING THE
RIVER RISES.
MEANWHILE...THE SANTA FE RIVER AT FORT WHITE IS EXPECTED TO REACH
MINOR FLOOD STAGE BY EARLY TUESDAY AFTERNOON...AND THE ST MARY'S
RIVER AT MACCLENNY SHOULD REACH MINOR FLOOD STAGE BY TUESDAY
AFTERNOON. HAVE INITIATED RIVER FLOOD WARNINGS FOR THESE TWO
FORECAST POINTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 83 72 86 68 / 90 60 60 50
SSI 80 75 84 72 / 90 70 60 50
JAX 83 74 83 73 / 90 80 60 60
SGJ 83 76 84 77 / 80 80 70 70
GNV 82 73 86 74 / 80 80 70 70
OCF 82 74 88 76 / 80 80 70 70
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY EVENING FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FLOOD WATCH THROUGH TUESDAY EVENING FOR BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-WARE.
HIGH RIP CURRENT RISK THROUGH LATE TUESDAY NIGHT FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
ALLEN/NELSON/HESS/CHASEHazardous weather outlook, Jun 25, 4:40 AM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 440 AM EDT MON JUN 25 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-261000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 440 AM EDT MON JUN 25 2012 ...TORNADO WATCH 424 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS NORTHEAST FLORIDA... ...LAKE WIND ADVISORY UNTIL 8 PM TONIGHT FOR NORTHEAST FLORIDA... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... ...SMALL CRAFT ADVISORY THROUGH TUESDAY... ...HIGH RISK OF RIP CURRENTS THROUGH TUESDAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST FOR NORTHEAST FLORIDA THROUGH TONIGHT. THE MAIN THREAT IS DAMAGING WINDS...WITH A SMALL RISK OF A TORNADO. WINDY CONDITIONS WILL PREVAIL THROUGH THIS EVENING...WITH A LAKE WIND ADVISORY FOR NORTHEAST FLORIDA UNTIL 8 PM. PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MOST OF THE AREA...WITH A FLOOD WATCH IN EFFECT. HAZARDOUS CONDITIONS CAN BE EXPECTED ON THE WATERS TODAY...WITH A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF RIP CURRENTS ON AREA BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... LOCALLY HEAVY RAINFALL WILL CONTINUE INTO MIDWEEK. HAZARDOUS CONDITIONS WILL CONTINUE ON THE WATERS INTO MIDWEEK...WITH A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS...AND A HIGH RISK OF RIP CURRENTS ON AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 25, 4:37 AM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 AM EDT MON JUN 25 2012
FLZ040-250930-
MARION-
437 AM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MARION COUNTY
FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 530 AM EDT...
AT 438 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTH OF SUMMERFIELD...OR 8 MILES WEST
OF THE VILLAGES...MOVING NORTH AT 35 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND WEIRSDALE...SUMMERFIELD...LAKE WEIR...
BELLEVIEW...SANTOS...OCKLAWAHA...OCALA AIRPORT...MOSS BLUFF...SILVER
SPRINGS SHORES AND OCALA THROUGH 530 AM EDT. GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR
HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE
PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 2945 8226 2944 8221 2943 8221 2942 8220
2943 8217 2942 8214 2943 8214 2936 8166
2934 8166 2933 8168 2931 8167 2895 8185
2896 8229
TIME...MOT...LOC 0838Z 197DEG 32KT 2893 8206
HESSSpecial weather statement, Jun 25, 5:02 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 AM EDT MON JUN 25 2012
FLZ024-025-033-GAZ166-250945-
COASTAL CAMDEN-DUVAL-NASSAU-ST. JOHNS-
502 AM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHERN ST. JOHNS...SOUTHEASTERN CAMDEN...EASTERN DUVAL AND EASTERN
NASSAU COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 545 AM
EDT...
AT 503 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER PALM VALLEY...MOVING NORTH AT 25 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAWGRASS...
PALM VALLEY...BAYARD...PONTE VEDRA BEACH...UNF...SAN PABLO...
JACKSONVILLE BEACH...NEPTUNE BEACH...MAYPORT AND FORT CAROLINE
THROUGH 545 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 3010 8151 3079 8167 3080 8145 3075 8145
3072 8144 3070 8142 3060 8144 3052 8142
3051 8144 3049 8141 3030 8138 3013 8134
TIME...MOT...LOC 0903Z 170DEG 22KT 3022 8140
HESSSpecial weather statement, Jun 25, 5:17 AM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 AM EDT MON JUN 25 2012
FLZ024-025-GAZ166-251000-
COASTAL CAMDEN-DUVAL-NASSAU-
517 AM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
SOUTHEASTERN CAMDEN...NORTHEASTERN DUVAL AND EASTERN NASSAU COUNTIES
FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 600 AM EDT...
AT 517 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF AMELIA CITY...OR 6
MILES NORTHWEST OF TALBOT ISLAND...MOVING NORTH AT 20 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND AMELIA CITY...
YULEE...FERNANDINA BEACH...ST. MARYS AND DUNGENESS THROUGH 600 AM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.
LAT...LON 3064 8142 3060 8144 3054 8143 3047 8145
3048 8157 3076 8159 3075 8145 3072 8144
3070 8142
TIME...MOT...LOC 0917Z 188DEG 18KT 3054 8150
SHASHYSpecial weather statement, Jun 25, 6:14 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
614 AM EDT MON JUN 25 2012
GAZ154-165-166-251100-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-
614 AM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
AND SOUTHERN GLYNN COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 700 AM EDT...
AT 614 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER KINGS BAY BASE...MOVING NORTH AT 20
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND KINGS BAY
BASE...CUMBERLAND ISLAND...HARRIETTS BLUFF AND DOVER BLUFF THROUGH
700 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3080 8144 3077 8145 3075 8159 3106 8168
3109 8143 3101 8144 3098 8147 3097 8144
TIME...MOT...LOC 1014Z 175DEG 19KT 3080 8152
SHASHYSpecial weather statement, Jun 25, 6:44 AM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 644 AM EDT MON JUN 25 2012 FLZ025-032-033-251130- CLAY-DUVAL-ST. JOHNS- 644 AM EDT MON JUN 25 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN CLAY...NORTHWESTERN ST. JOHNS AND EASTERN DUVAL COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 730 AM EDT... AT 644 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF DOCTORS INLET...OR 3 MILES SOUTH OF LAKESIDE...MOVING NORTHEAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND SWITZERLAND...LAKESIDE...DOCTORS INLET...ASBURY LAKE...FRUIT COVE...MANDARIN...BELLAIR...ORANGE PARK...ORTEGA AND RIVERSIDE THROUGH 730 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT MONDAY AFTERNOON FOR NORTHEASTERN FLORIDA. LAT...LON 2998 8169 3006 8188 3051 8165 3042 8141 TIME...MOT...LOC 1044Z 205DEG 23KT 3010 8174 SHASHY
Special weather statement, Jun 25, 6:47 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
647 AM EDT MON JUN 25 2012
GAZ153-154-165-166-251115-
COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
647 AM EDT MON JUN 25 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
AND SOUTHERN GLYNN COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID
UNTIL 715 AM EDT...
AT 646 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF HARRIETTS BLUFF...
OR 7 MILES NORTH OF KINGS BAY BASE...MOVING NORTH AT 20 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HARRIETTS BLUFF...
DOVER BLUFF...DOCK JUNCTION...COUNTRY CLUB ESTATES AND BRUNSWICK
THROUGH 715 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION
WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE
WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3083 8164 3118 8173 3122 8147 3110 8145
3110 8146 3109 8145 3101 8144 3098 8147
3097 8144 3086 8143
TIME...MOT...LOC 1046Z 171DEG 19KT 3092 8154
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:23 PM EDT | Special Weather Statement | JAX | Marion | 37 min |
| Jun 24, 9:31 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 24 min |
| Jun 24, 10:29 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 46 min |
| Jun 24, 10:38 PM EDT | Areal Flood Warning | JAX | Alachua, Gilchrist, Marion, Putnam | 3 hr |
| Jun 24, 11:00 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 24, 11:04 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 24, 11:15 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 24, 11:20 PM EDT | River Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 19 days |
| Jun 24, 11:25 PM EDT | River Flood Warning | JAX | Baker, Nassau | 15 days |
| Jun 24, 11:40 PM EDT | Special Weather Statement | JAX | Flagler | 50 min |
| Jun 24, 11:43 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Jun 24, 11:46 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| Jun 25, 12:26 AM EDT | Special Weather Statement | JAX | Saint Johns | 34 min |
| Jun 25, 12:31 AM EDT | Special Weather Statement | JAX | Clay, Putnam | 44 min |
| Jun 25, 12:37 AM EDT | Areal Flood Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam, Union | 3 hr |
| Jun 25, 12:39 AM EDT | Special Weather Statement | JAX | Saint Johns | 51 min |
| Jun 25, 12:59 AM EDT | Special Weather Statement | JAX | Bradford | 46 min |
| Jun 25, 1:02 AM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 58 min |
| Jun 25, 1:55 AM EDT | Areal Flood Advisory | JAX | Baker, Duval, Nassau, Saint Johns | 2 hr |
| Jun 25, 2:11 AM EDT | Special Marine Warning | JAX | 64 min | |
| Jun 25, 2:51 AM EDT | Special Weather Statement | JAX | Marion, Putnam | 39 min |
| Jun 25, 3:14 AM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 25, 3:38 AM EDT | Special Weather Statement | JAX | Marion, Putnam | 52 min |
| Jun 25, 3:50 AM EDT | Rip Current Statement | JAX | Flagler, Nassau | 30 hr |
| Jun 25, 3:59 AM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 2 hr |
| Jun 25, 4:12 AM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jun 25, 4:17 AM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Marion, Putnam, Saint Johns | 118 min |
| Jun 25, 4:37 AM EDT | Special Weather Statement | JAX | Marion | 53 min |
| Jun 25, 4:49 AM EDT | Special Marine Warning | JAX | 116 min | |
| Jun 25, 5:02 AM EDT | Special Weather Statement | JAX | Duval | 43 min |
| Jun 25, 5:17 AM EDT | Special Weather Statement | JAX | Nassau | 43 min |
| Jun 25, 5:54 AM EDT | Areal Flood Warning | JAX | Clay, Duval, Nassau, Saint Johns | 6 hr |
| Jun 25, 6:44 AM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jun 25, 6:48 AM EDT | River Flood Warning | JAX | Clay | 4 days |
| Jun 25, 7:14 AM EDT | Special Weather Statement | JAX | Duval | 46 min |
| Jun 25, 7:23 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 7:30 AM EDT | Special Weather Statement | JAX | Nassau | 45 min |
| Jun 25, 7:50 AM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 40 min |
| Jun 25, 8:05 AM EDT | Tornado Warning | JAX | Duval, Nassau | 20 min |
| Jun 25, 8:07 AM EDT | Tornado Warning | JAX | Nassau | 38 min |
| Jun 25, 8:40 AM EDT | Special Marine Warning | JAX | 50 min | |
| Jun 25, 9:27 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 25, 12:27 PM EDT | River Flood Warning | JAX | Columbia, Hamilton | 15 days |
| Jun 25, 2:31 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| Jun 25, 3:15 PM EDT | Special Weather Statement | JAX | Suwannee | 30 min |
| Jun 25, 3:17 PM EDT | Special Weather Statement | JAX | Baker | 43 min |
| Jun 25, 4:15 PM EDT | Areal Flood Advisory | JAX | Columbia, Hamilton, Suwannee | 90 min |
| Jun 25, 4:53 PM EDT | Special Weather Statement | JAX | Alachua | 37 min |
| Jun 25, 5:09 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Jun 25, 5:10 PM EDT | Areal Flood Warning | JAX | Hamilton, Suwannee | 110 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | JAX | Alachua | 26 min |
| Jun 25, 5:42 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jun 25, 5:44 PM EDT | Wind Advisory | JAX | Gilchrist, Suwannee | 17 hr |
| Jun 25, 6:59 PM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 2 hr |
| Jun 25, 7:19 PM EDT | Areal Flood Advisory | JAX | Alachua, Baker, Bradford, Union | 86 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.